# SDR DALA2024092709489

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 74,681 hours, 28,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 . FUSELAGE SKIN DAMAGE AT L-2 DOOR (2 FEET FORWARD OF WING SCANLIGHT). CORRECTIVE ACTION: COMPLIED WITH ERA 520329-14AD REV.A FUSELAGE SKIN STA. 600-661/5 -14L-5-19L SKIN SPLICE REPAIR SECTION III MR252229 TIME LIMITED REPAIR. REFERENCE N/R 1. (5259734)
